Next Article in Journal
Linear Stability of Filtration Flow of a Gas and Two Immiscible Liquids with Interfaces
Next Article in Special Issue
Concerning a Novel Integral Operator and a Specific Category of Starlike Functions
Previous Article in Journal
On Bishop–Phelps and Krein–Milman Properties
Previous Article in Special Issue
On a New Class of Bi-Close-to-Convex Functions with Bounded Boundary Rotation

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 4474

Article: Strong Differential Subordinations and Superordinations for Riemann–Liouville Fractional Integral of Extended q-Hypergeometric Function
Authors: by Alina Alb Lupaş and Georgia Irina Oros

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop